# SDR SIMA200521401

- Difficulty date: July 30, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLT 3472 - BTR - CREW REPORTS EMERGENCY LIGHTS WILL NOT ILLUMINATE.  REPLACED 2 FLOOR LIGHT STRIPS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
